Efficiency on Cost Management & Optimisation with ITS


  
  
 
 
  • Training
21/01/2020
Add to Calendar
24/01/2020
Istanbul
  • Turkey

About: 

Objectives 

  • Broaden your knowledge and perspective on Intelligent Transport System (ITS)  in public transport by learning and sharing experience with professional leaders 
  • Learn how to make Public Transport modes more efficient with Intelligent Transport Systems applications
  • Understand the impact of new technology and software
  • Compare the cost management concepts and measure your performance
  • Learn from best practice from all round the world : showcases from local operators, authorities and the industry 
  • Learn how you will reduce your cost & optimise your system with ITS by efficient network design & planning 
  • Discovery the new mobility services and impact on public transport 
  • Understand, discuss the concept of Intelligent Transport Systems and learn from latest practice, failures and successes

Target Audience 

  • Staff from public transport operators or authorities responsible for the planning, network designing, implementation, maintaining &running of ITS and new mobility services and/or involved in the cooperation with these providers  
  • Staff from public transport operators or authorities strategic management & project management for a better implementation 
  • Staff from the industry worldwide involved in the market uptake in this area: ITS service providers, new mobility app-developers etc.  
  • Staff of regional or national authorities in charge of the regulation of these ITS and new services, the development and application of policies and/or related framework projects  
  • Professionals interested in obtaining a wider and international perspective on datadriven ITS and new mobility services and eager to learn more from best practice worldwide

Methodology 

  • Get inspired by our trainers, understand the main aspects of Intelligent Transport Systems from successful best practice 
  • Participate to interactive plenary sessions with introduction by course leaders, presentation by the trainer and open discussion with participants 
  • Challenge your practical knowledge in this professional field and the technology  
  • Address the topic from an international perspective, enriched by different cultural approaches and points of views 
  • Participate to workshops allowing you to apply on a concrete case the main principles and tools learned 
  • Benefit from a unique exchange of knowledge and experience between professionals  

Inspiring Trainers 

Our skillful trainers are composed of international experts and professionals with extensive experience and knowledge in the strategic, operational and technological areas of Intelligent Transport Systems (ITS) in public transport 

Speakers: 

Guido Bruggeman, Senior Transport Consultant, Public Transport
Consultancy Services, Amsterdam, The Netherlands
Özlem TATAR, UITP Academy Manager, Belgium
M. Emre Kiran, UITP Academy Manager, Belgium
 

 

 

Programme: 

Day 1

 
09.00  Welcome & introduction  
  • Programme introduction
  • Ice-Breaking and Expectation Analysis 
09:30   Session 1: Cost Efficiency and Life Cycle Cost (LCC) Optimisation (90 min) 
  • Concepts, Costs, LCC, TCO (Total Cost of Ownership) 
  • How to measure / SORT + KPI’s
  • How to use and implement 
  • LCC implementation examples       
 
11.00  Coffee break 
 
11:30   Session 2: Intelligent Transportation Systems (60 min) 
  • ITS components and Technologies
  • ITS Service components and Architecture
  • Role of ITS in Urban Mobility     
  • Digital technology and urban transformation 
  • ITS Solutions for Public Transport 
 
12:30   Lunch  
 
13:30   Session 3: Efficiency and Optimisation in PT (60 min) – Antasya  
 
  • Efficiency with real data management 
  • Integration the real data with optimisation system for online analysis  
 
14:30   Coffee Break  
 
15:00  Case Study – ITS implementation with Optimisation System by Antasya (30 min) 
  • Effect on daily operations
  • Integration between ITS and optimisation system 
 
15.30  Session 3: Intro to group exercise 
 
16:00  End of the day 1
 

Day 2

 
09.00  Session 4: Public Transport Operation Design (60 min)
  • Different Kind of transit modes
  • Types of transit lines
  • Geometry of transit lines
  • Transit Network types
  • Transfers
  • Network design 
 
10:00   Coffee break  
 
10.30  Session 5: Public Transport Network Planning (60 min)
  • Route Planning 
  • Frequency 
  • Right-of-way 
  • Placement of Stops 
  • Capacity 
  • Basic operations costing  
 
11.30  Group Work: Public Transport Network Design and Service Planning (60 min)  
 
12:30   Lunch   
 
13.30  Case Study: How to Increase your Efficiency on Public Transport by ITS implementation in Europe by Maior (60 min)  
 
14:30  Session 6: New mobility services and impact on PT (45 min)
  • Mability modes
  • Public Transport and Mobility Apps 
  • Passanger Behaviour change 
 
15:30   Coffee break  
 
16:00   Group presentations  
 
16:30  Wrap Up & Certification   
 
17:00  End of the Training 
 
 
*** UITP reserves the right to make amendments to the programme or any related activities at its discretion
 
 

Registration: 

 

Until 22/12/2019

After 22/12/2019

UITP Member

1210 €

1690 €

UITP Member « developing nations »*

885 €

1235 €

Non-member

1635 €

2280 €

Non-member « developing nations »*

1095 €

1540 €

Group UITP Member (4 or +)

1130 €

Group UITP Member (4 or +) « developing nations »*

830 €

Group Non-Member (4 or +)

1520 €

Group Non-Member (4 or +) « developing nations »*

1020 €

* Participants from developing nations benefit from a special discount. Check here the list of eligible countries.

To register a group of 4 persons of more from the same organisation, please contact: yasin.basar(at)uitp.org

Participation fees include:

  • Training instruction
  • Lunches and coffee breaks
  • All training documents: Binder including all presentations and supporting documents; Access to all training material via UITP's digital library  (after the training)

Groups generally consist of 25 participants and are limited to about 30 in order to increase the learning experience and interaction during the programme. Places allocated on a first-come, first-served basis.

Terms and Conditions

Please download our Terms and Conditions here

Contact Person

Mr. Yasin Basar, UITP Turkey Office, yasin.basar(at)uitp.org

Practical information: 

Training Venue:

Marmara Municipalities Union 

Address: 
Marmara Belediyeler Birliği
Sarıdemir Mahallesi, Ragıp Gümüşpala Cad. 
No:10, 34134 Eminönü - Fatih/Istanbul
 

Scan QR Code to access venue map

Accommodation

Participants are responsible for making their own hotel reservation.

Hotels nearby the training venue:

 

Legacy Ottoman Hotel
Address: Hobyar Mah. Hamidiye Cad. No:16
34112 Sirkeci / Istanbul
Phone: +90 212 527 67 67
 
Elite World İstanbul Hotel
Address: Şehit Muhtar Mh.
Şehit Muhtar Caddesi No:42
34437 Beyoğlu/İstanbul
Phone: +90 212 313 83 83
 
The Green Park Hotel Taksim
Address: Kocatepe Mahallesi, 
Abdülhak Hamit Cd. No:34, 
34437 Beyoğlu/İstanbul
Phone: +90 212 238 05 05
 
Ramada Istanbul Taksim
Address: Kocatepe Mahallesi, 
Recep Paşa Cd. No:15,
34437 Beyoğlu/İstanbul
Phone: +90 212 238 54 60
 
Point Hotel Taksim
Address: Kocatepe Mahallesi, 
Topçu Cd. No:2, 
34437 Beyoğlu/İstanbul
Phone: +90 212 313 50 00
 
Nippon Hotel
Address: Kocatepe Mahallesi, 
Topçu Cd. No:6,
34437 Beyoğlu/İstanbul
Phone: +90 212 313 33 00
 
InterContinental İstanbul
Address: Gümüşsuyu Mahallesi, 
Asker Ocağı Caddesi No:1, 
34437 Beyoğlu/İstanbul
Phone: +90 212 368 44 44

Speakers: 

Guido Bruggeman, Senior Transport Consultant, Public Transport
Consultancy Services, Amsterdam, The Netherlands
Özlem TATAR, UITP Academy Manager, Belgium
M. Emre Kiran, UITP Academy Manager, Belgium
 

 

 

Partners: 

Training kindly hosted by:

Share & Print: